Ive been on 70mg of Vyvanse for over a year. My doctor Rose, i see for my back noticed my heart is beating faster like around 130. She sent my regular doctor Heather a memo informing her of this & said she should check all my medicine & my Vyvanse to see if any of my medicines could cause this. My doc Heather got insulted over another doctor bringing this to her attention. She had me wear a heart monitor ( that was old & wouldn't stay stuck) for 24hrs. Heather informed me that I needed to see a Cardiologist & she made my appointment. I went to my drug store to fill my vyvanse & my doc Heather had called my drug store & told them not to fill it. I called Doc Heather to make sure this gist was true ( it was) because she didn't tell me while I was in her office & didn't tell me id have to stop cold turkey! She was so hateful & told me id get it back after I saw the Cardiologist. She always reminded me to never skip my meds & never stop cold turkey! I'm 60years old & having a horrific time coming off vyvanse. I was put on vyvanse for binge eating & it helped. It was a miracle cause it completely stopped my night terrors, horrific nightmares & completely stopped my racing thoughts. I never thought I could concentrate again as I love reading books & was going to try out some internet schooling or classes here. Not now tho. I can no longer drive cause I'm afraid ill go to sleep driving. Night terrors are back. My depression is far worse than ever before. My panic attacks are almost daily again. Ive been on Xanax for years but only take them when I have to cause I don't like the way I feel after I wake up. Now they don't even help me like they did. This is only a few hellish things I'm going through. How can my doctor stop me cold turkey & not taper me off or at least tell me how to do it myself ? Its so bad I want to go to the Emergency room. And I don't want the ER doctor looking at me like I'm a drug addict either. My nerves are so bad over anything that i can feel my heart racing now & sometimes as if it flips. Sorry I ramble on here. I'm really scared & feel the worse ive felt in years. Don't think I can stand this much longer. Thought about going to another doctor to see if I can get my vyvanse back so they can help me taper off them.